MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC - MAPLE GROVE MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7492062009150
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event : 18 years or older.(b)(4).Device evaluated by mfr.:returned product consisted of a maverick otw balloon catheter.The balloon was loosely folded with fluid in the balloon and lumen.The balloon, markerbands, inner/outer shaft, proximal bond were microscopically and tactile inspected.Inspection found no damage or irregularities or defects.Functional testing was done by attaching an inflation device (filled with water) to the hub of the maverick otw device and inflating the balloon to rated burst pressure (rbp).The device held rbp for 5 minutes; negative pressure was then applied to deflate the balloon.The balloon deflated per specifications.Inspection of the remainder of the device found no damage or irregularities.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The root cause is not confirmed as there was no evidence of the alleged issue or any anomalies which could have contributed to the reported difficulty.(b)(4).
 
Event or Problem Description
It was reported that balloon deflation issue occurred.The target lesion was located in the mildly calcified vessel.A 9mm 1.50 maverick balloon catheter was advanced for dilation.However during deflation, it was noted that the balloon took some time to be fully deflated.The device was removed fully deflated and the procedure was completed with a different device.No patient complications were reported and the patient's status was stable.

Brand Name
MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6362769
Report Number2134265-2017-01236
Device Sequence Number13618968
Product Code LOX
UDI-Device Identifier08714729260172
UDI-Public(01)08714729260172(17)20191031(10)0019897350
Combination Product (Y/N)N
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model NumberH7492062009150
Device Catalogue Number20620-0915
Device Lot Number0019897350
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2017
Initial Report FDA Received Date02/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1